# SDR 3PRA2010F00133

- Difficulty date: June 7, 2010
- Submitted: June 12, 2010
- Operation: Air carrier
- Aircraft: N801LR
- Make and model: Dhav DHC8103
- Aircraft serial: 047
- Aircraft time: 36,747 hours, 47,185 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Cable
- Part number: 83200506003
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PILOT'S PREFLIGHT INSPECTION, ACTIVATION OF THE MLG ALTERNATE RELEASE RESULTED IN A BROKEN RELEASE CABLE.  SEPARATION OF CABLE OCCURRED CLOSE TO CABLE-TO-HANDLE ATTACH POINT. DURING CABLE REPLACEMENT, IT WAS VERIFIED THAT AD2007-06-19 AND SB 8-32-146 HAD PREVIOUSLY BEEN COMPLIED WITH.
